MAUDE Adverse Event Report: RIVERPOINT MEDICAL, LLC VELOSORB FAST; SUTURE

RIVERPOINT MEDICAL, LLC VELOSORB FAST; SUTURE
Model Number CV-917
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record was performed and all products tested met finished goods testing requirements for the lot prior to release.Retained samples from the same lot were tested for tensile strength and all samples passed.A cause of the malfunction could not be established.
 
Event or Problem Description
According to the reporter, during the procedure, the episiotomy suture lines was breaking down and there was gaping of lines.It was also reported that the thread broke.Another suture was used to complete the case and resolve the issue.There was no patient injury.

Brand Name
VELOSORB FAST
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL, LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
eileen mccafferty
825 ne 25th ave
portland, OR 97232
5035175001
MDR Report Key13375703
Report Number3006981798-2022-00003
Device Sequence Number3637737
Product Code GAM
UDI-Device Identifier10884521151659
UDI-Public10884521151659
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/31/2023
Device Model NumberCV-917
Device Catalogue NumberCV-917
Device Lot Number20081911
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Initial Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale